# SDR CA110324006

- Difficulty date: February 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,752 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Rod End
- Part number: 452412
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GEAR COLLAPSED DURING TOWING OF ACFT.  MINIMAL DAMAGE TO ACFT NOSE AND NOSE GEAR.  NO DAMAGE TO PROPELLERS.  ROD END ATTACHED TO IDLER LINK ON NOSE GEAR FAILED.  PART TT IS UNKNOWN DUE TO THE FACT THAT IT IS ON CONDITION.  NO OTHER EVIDENCE OF PART FAILURES THAT CONTRIBUTED TO NOSE GEAR COLLAPSE.
